# SDR JR2R20220102853

- Difficulty date: January 2, 2022
- Submitted: January 2, 2022
- Operation: General aviation
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 13,108 hours, 7,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 17086125001
- Condition: Corroded
- Location: Zone 200
- Part time: 13,108 hours, 7,580 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR GUSSET CORRODED RBL9 AND FR89
